# SDR SWIA2024092507024

- Difficulty date: July 24, 2024
- Submitted: September 25, 2024
- Operation: Air carrier
- Aircraft: N986SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7967
- Aircraft time: 44,709 hours, 38,111 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Hinge Bracket
- Condition: Gouged
- Location: Zone 300
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H ELEVATOR HINGE BRACKET GOUGED  (BL55.8896) H STAB SIDE     (C-CHECK RO 9/24/2024)    REPAIRED GOUGE ON THE L/H ELEVATOR HINGE BRACKET LOCATED AT BL55.8896 ON THE HORIZONTAL STAB SIDE REF CRJ-200 SRM 51-12-00 AND REO 601R-55-11-766, REV --, DATED 2024-08-16. COMPLIED WITH ALL STEPS. COMPLIED WITH 51-900-1003-SKY. SEE CONTINUATION FOR DETAILS.
